MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS PROXIMAL FEMUR; PROSTHESIS, HIP

ONKOS SURGICAL ELEOS PROXIMAL FEMUR; PROSTHESIS, HIP
Model Number 25000001E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.Onkos did not manufacture the bi-polar cup and the appropriate manufacture was notified.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient was suffering from hip pain and underwent a revision surgery to convert their bi-polar cup with a conventional hip cup.To accommodate for the new cup the eleos proximal femur was also revised.

Brand Name
ELEOS PROXIMAL FEMUR
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10059439
Report Number3013450937-2020-00072
Device Sequence Number2718699
Product Code JDI
UDI-Device IdentifierB27825000001E0
UDI-PublicB27825000001E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number25000001E
Device Catalogue Number25000001E
Device Lot Number1731812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR